# SDR GTIA2024112538550

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 19,777 hours, 9,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Part time: 19,777 hours, 9,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN - AFT WET AREA; R-2 DOOR SILL BEAM HAS CORROSION AROUND FASTENER. FRAME 68 STR 23R RAF - 01 3292801-01 GENERATED. SDR SUBMITTED-REMOVED CORROSION AFT WET AREA R2 DOOR SILL BEAM AROUND FASTENER HOLES FR68 STR 23R FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002. FABBED REPAIR ANGLE  IAW A320 SRM 53-41-14-300-001. PRINCIPLE #5 INSTALLED REPAIR ANGLE IAW A320 SRM 53-41-14-300-001
